# SDR MASA200602483

- Difficulty date: October 24, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 6,557 hours, 4,810 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2740 PSP.  PITCH FEEL FAULT STATUS MESSAGE.  PERFORMED SPOST1 WITH FLIGHT CREW.  NO FURTHER DEFECTS NOTED.
